cough-cold-icon
Diagnose with TB
10 days back I diagnose with TB. And I am taking medicine , after 10 days in LFT test AST is 42.9 and ALT is 65.1 , is it normal to increase AST and ALT while taking TB medicine ?
117 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hello noted above history and related concerns. As a anti tb drugs for which part TB not mentioned,stil the drugs are known to act directly metabolised in liver hence such enzyme levels change are bound to happen.
Next Steps
Eat enough foods and water to digest drugs
Health Tips
Online chat app for more details is best options.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +154
Consult with a doctor
Online now
Hi. I understand your concern s. You will need to be under regular follow up with your treating doctor and repeat LFT after 1 week and consult a pulmonologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
yes it is...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.